# SDR 2015F00088

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N912PF
- Make and model: Tecnam P2006T
- Aircraft serial: 068
- Aircraft time: 1,717 hours
- Engine: Rotax ROTAX912S3
- Engine time: 1,705 hours
- Propeller: Mtprop MTV21
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Gearbox
- Part serial: 4924152
- Condition: Cracked
- Location: Engine
- Part time: 1,707 hours
- Component: Engine, Rotax, 912S3
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R, E
- Precautionary procedure: E

## Discrepancy

ON DESCENT, RT ENG EXPERIENCED LOSS OF OIL, VIBRATION & LOSS OF POWER.  ENG WAS SHUTDOWN INFLIGHT & UNEVENTFUL SINGLE ENG LANDING ACCOMPLISHED.  ALL ENG INDICATIONS WERE NORMAL PRIOR TO EVENT.  UPON INSPECTION OF RT ENG FOUND COWLINGS COVERED IN ENG OIL, METAL SHARDS IN LOWER COWLING & A LARGE CRACK IN LOWER RT FWD SECTION OF PROPELLER GEARBOX LOCATED AT FRONT OF ENG.  A HEX HEAD BOLT IS VISIBLE WEDGED AGAINST THE DAMAGED AREA INSIDE OF GEARBOX AS SEEN THRU LARGE CRACK.  PROPELLER GEARBOX SUSTAINED SIGNIFICANT DAMAGE.
